kjauron Posted October 4, 2009 Share Posted October 4, 2009 I started back on birth control pills a few months ago (been off and on for 10 years), but have also had some med changes within that time. My libido has been completely dead, and what's worse, I don't think I can even HAVE sex anymore - the last few times we've tried for some reason my mind doesn't sync up with my body, and I can't get in a sexual frame of mind, so it starts to feel like it's against my will, and I want to cry. It's also completely dry, which is painful. Anyway, my assumption is that it's the birth control responsible. I've had some similar experiences with the pill in the past, though I never remember it being so bad. I want to stop taking the pill again, but it's so convenient. So before I stop, I just wanted to check if anyone thinks anything else might be responsible? During this time I switched from 200mg to 300mg Lamictal. I started and stopped 600mg lithium within a matter of weeks, then started 2mg-5mg Abilify. About a month ago I stopped the Abilify and went back on 600mg lithium, then increased to 1200mg a couple weeks ago, felt like crap so have cut back to 900mg (will start 600mg today). It's probably just the BC though, right? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.